CureZone   Log On   Join
Re: I'm in the RED! How do I get to at least purple? Please help!
 
Bugged out Views: 1,986
Published: 6 years ago
 
This is a reply to # 2,246,262

Re: I'm in the RED! How do I get to at least purple? Please help!


I feel your pain. I can't imagine being on that horrible drug as long as you have. Don't try to taper on your own!!! I was on it for just a few months and it was total hell trying to get off it. It's a terrible antidepressant in my opinion and I've tried at least half a dozen throughout my life. Everyone rails against Prozac, but it's honestly the easiest for me in terms of getting my head were it needs to be for a short time and then being able to taper off with little to no side effects (tapering, not in general because they all have side effects while you're taking them).

You might try some cleanses, but I strongly suggest working with a psychiatrist on this. If your current MD is no help FIND A NEW ONE! Don't mess around with those drugs on your own. It's too dangerous to go alone. Good luck!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.297 sec, (1)